Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 32119
A New Quadrature Rule Derived from Spline Interpolation with Error Analysis

Authors: Hadi Taghvafard


We present a new quadrature rule based on the spline interpolation along with the error analysis. Moreover, some error estimates for the reminder when the integrand is either a Lipschitzian function, a function of bounded variation or a function whose derivative belongs to Lp are given. We also give some examples to show that, practically, the spline rule is better than the trapezoidal rule.

Keywords: Quadrature, Spline interpolation, Trapezoidal rule, Numericalintegration, Error analysis.

Digital Object Identifier (DOI):

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 2071


[1] S. S. Dragomir, On Simpson-s quadrature formula for Lipschitzian mappings and applications, Soochow J. Mathematics, 25(2), 175-180, 1999.
[2] S. S. Dragomir, On Simpson-s quadrature formula for mappings of bounded variation and applications, Tamkang J. Mathematics, 30(1), 53- 58, 1999.
[3] S. S. Dragomir, On Simpson-s quadrature formula for differentiable mappings whose derivatines belong to Lp spaces and applications, J. KSIAM, 2(2), 57-65, 1998.
[4] J. Stoer, R. Bulrisch, Introduction to numerical analysis, Second edition, Springer-Verlag, 1993.
[5] M. B. Allen, I. E. Isaacson, Numerical analysis for applied science, John Wiley & Sons, 1998.
[6] R. L. Burden, J. D. Faires, Numerical analysis, Seventh edition, Brooks/Cole, 2001.